# SDR SWAA051854

- Difficulty date: June 23, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 7,062 hours, 3,903 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX668454
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY.  ENGINE DRIVEN HYDRAULIC A-PUMP LOW PRESSURE LIGHT ILLUMINATED.  AFTER 10 MINUTES A-SYSTEM HYDRAULIC QUANTITY DROPPED TO 20 PERCENT.  A ELECTRIC TURNED OFF UNTIL LANDING.  REMOVED AND REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP PER MM.
